Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Canonical bases and quiver varieties


Authors: Michela Varagnolo and Eric Vasserot
Journal: Represent. Theory 7 (2003), 227-258
MSC (2000): Primary 17B37; Secondary 16E20
Published electronically: June 27, 2003
MathSciNet review: 1990661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of canonical bases in the $K$-theory of quiver varieties. This existence was conjectured by Lusztig.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 16E20

Retrieve articles in all journals with MSC (2000): 17B37, 16E20


Additional Information

Michela Varagnolo
Affiliation: Département de mathématique, Université de Cergy-Pontoise, 2, av. A. Chauvin, BP 222, 95302 Cergy-Pontoise cedex, France
Email: michela.varagnolo@math.u-cergy.fr

Eric Vasserot
Affiliation: Département de mathématique, Université de Cergy-Pontoise, 2, av. A. Chauvin, BP 222, 95302 Cergy-Pontoise cedex, France
Email: eric.vasserot@math.u-cergy.fr

DOI: http://dx.doi.org/10.1090/S1088-4165-03-00154-7
PII: S 1088-4165(03)00154-7
Received by editor(s): January 14, 2002
Received by editor(s) in revised form: March 1, 2002, January 28, 2003, and May 27, 2003
Published electronically: June 27, 2003
Additional Notes: Both authors are partially supported by EU grant # ERB FMRX-CT97-0100
Article copyright: © Copyright 2003 American Mathematical Society